Pharmacy First

More from Pharmacy First

Nurofen Express Period Pain 200mg Soft Capsules 16 Soft Capsules (SHORT DATED 09/24))

Was £5.99
£2.49
You Save £3.5

Out of stock

Fast Period Pain Relief - Releases Ibuprofen immediately in the stomach for fast period pain relief. - Absorbed Twice as Fast as Standard Ibuprofen Tablets - Nurofen Express Period Pain is quickly absorbed and designed to break down easily in the body to help relieve pain fast. - Starts to Get to Work in 10 Minutes* - Up to 8 Hours Long Lasting Relief in Just Two Capsules - With the Nurofen Express Period Pain 200mg Liquid Capsules. - Faster, Longer, Stronger Relief for Headaches Than Paracetamol - With one 400mg dose versus 1000mg standard paracetamol. Nurofen Express Period Pain 200mg Liquid capsules release Ibuprofen immediately in the stomach for fast-acting relief of symptoms such as headaches and fever. Nurofen Express Period Pain capsules provides faster, more effective headache relief than standard Paracetamol*, and absorbs twice as fast as standard Ibuprofen. For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen which has anti-inflammatory properties that helps relieves the symptoms of mild to moderate pain. Nurofen can be taken with a glass of water. *Refers to absortion. For verification please contact PO Box 4044, Slough, SL1 0NS. Nurofen Express 200 mg Liquid Capsules. Nurofen Express Period Pain 200mg soft capsules. Always read the label. RB-P-00813